# SDR SWAA2022022315773

- Difficulty date: September 12, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 34,331 hours, 21,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT CORNER SCUFF PLATE IS GOUGED AND CRACKED / RECEIVED A NEW FCB; AFT CORNER SCUFFPLATE ON SWA PO# 704681. FOR PART'S TRACKING ONLY.
